# SDR DALA13060373606

- Difficulty date: November 20, 2012
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 15,998 hours, 6,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 259.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FUSELAGE SKIN BS 259.5, S21R DAMAGED. MAINTENANCE REPAIRED PER ERA 509037-14.
